# SDR CALA2010020200021

- Difficulty date: January 28, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 44,547 hours, 12,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF INNER (UPPER) CHORD, AFT CARGO DOOR OPENING, FWD FRAME, LOWER CORNER, AT STA 1380, JUST O/B OF CARGO TIE DOWN PLATE.  REF DWG 146N8511 FRAME 3 OF 7, BL 26, WL 148.  REPAIRED CARGO FRAME ASSY STA 1380 INNER CORD S26R-S27R REF ECR A 5310-05088.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS, PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS AND BEFORE 11 MONTHS FOR PERMANENT REPAIR.  NOTE TO PLANNING.  THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14 CFR 25.571 & 26.43(D)) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. 1) INIT: AFTER 10 MONTHS BUT BEFORE 11 MONTHS & 2) T/A: W/I 12 MONTHS.
